Publisher : Department of Mathematics, Kyungpook National University
DOI : 10.5666/KMJ.2014.54.3.485
Title & Authors
A Coupled Fixed Point Theorem for Mixed Monotone Mappings on Partial Ordered G-Metric Spaces Lee, Hosoo;
In this paper, we establish coupled fixed point theorems for mixed monotone mappings satisfying nonlinear contraction involving a pair of altering distance functions in ordered G-metric spaces. Via presented theorems we extend and generalize the results of Harjani et al. [J. Harjani, B. Lpez and K. Sadarangani, Fixed point theorems for mixed monotone operators and applications to integral equations, Nonlinear Anal. 74 (2011) 1749-1760] and Choudhury and Maity [B.S. Choudhury and P. Maity, Coupled fixed point results in generalized metric spaces. Math. Comput. Model. 54 (2011), 73-79].